# SDR P2EA00275

- Difficulty date: September 21, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND DURING C-CHECK, HFEC SKIN CRACK INDICATION ON UPPER ROW OF FASTENERS AT BS 500 STRINGER 26L.  REPAIRED SKIN FROM BS 492 TO BS 506 AND FROM STRINGER 25L TO 27L IAW SRM 53-30-3 FIG 13 DETAIL 11.  (M)
